MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH HEALDESIGN EV 4.8 Ø6.5-2.5MM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH HEALDESIGN EV 4.8 Ø6.5-2.5MM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 25916
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dentsply sirona became aware of a serious injury that occurred while using the [astra] implant system.This report is for the dental abutment device.The dental implant device report will be submitted separately.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
Prosthetic issue.Customer reported: the healing abutment cannot be removed.

Brand Name
HEALDESIGN EV 4.8 Ø6.5-2.5MM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24680979
Report Number3013111692-2026-09714
Device Sequence Number18554895
Product Code DZE
UDI-Device Identifier07392532180996
UDI-Public07392532180996
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1X IMPLANT 26342, LOT: 525740.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown